Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some applications of selection theorems to parametrization problems


Authors: A. Maitra, B. V. Rao and V. V. Srivatsa
Journal: Proc. Amer. Math. Soc. 104 (1988), 96-100
MSC: Primary 28A20; Secondary 04A15, 54C65
MathSciNet review: 958050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results relating to parametrizations of Borel sets are deduced from selection theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20, 04A15, 54C65

Retrieve articles in all journals with MSC: 28A20, 04A15, 54C65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958050-7
Keywords: Borel measurable selections and parametrizations
Article copyright: © Copyright 1988 American Mathematical Society